Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suggest treatment for delayed ejaculation

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
Have retarded ejaculation; nothing for a very long time. Unfortunately my wife will not be part of the solution. She has NO interest. Just started on Cialis. It works for that problem. My dob 9 16 55. Had a lifetime secret that came out 4/4/12 in a fit of anger and rage. I was sexually assaulted by Fr. XXXXXXX XXXXXXX MULTIPLE times (a Catholic priest) back in the mid 60`s. You probably wonder why I even care since my wife has NO interest in sex. Self love is all I have. I would still like to be able to ejaculate. Sincerely, XXXX
Posted Sun, 16 Feb 2014 in Men's Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Sorry about this abuse and delayed ejaculation Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this childhood abuse and the recent difficulties with ejaculation. Ejaculation occurs at the peak of sexual excitement. If you have difficulties sustaining a wave of excitement leading up to this point, then you may find it difficult to obtain orgasm and ejaculation as a result of this. The difficulty in your relationship maybe taking your mind out of the sexual act and making the peak excitement difficult to attain thus resulting in this difficulty. I think I would be of paramount importance to address this difficulty in your life. Effexor causes some ejaculation problems. This could be another likely source of this problem or worsening factor. f this problem got worse or started after being on this medication, then it could be. However, if it existed a long time before this, then it is most likely not the primary cause. So in all, work on your relationship to try and boost the changes of attaining this peak excitement and orgasm. If it worsened or started after you started effexor, please ask your doctor about this. I hope this addresses your query fully. Thank you so much for using our services and do feel free to ask for more clarification or information if need be. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor